# SDR RAIA2011071900001

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 27,547 hours, 25,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED THE AIRCRAFT AND LUBED ALL HINGE POINTS AND ROLLERS.  DOOR OPS CHECKED GOOD FOLLOWING THE MAINTENANCE ACTION.
